# SDR ASAA2021111236672

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 13,713 hours, 4,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEPLATES CORRODED FROM STA 727E-775. GROUNDED - YES. REPAIRED L/H SIDEPLATE ZEE ASSY FROM STA 727E-775 IAW BOEING 737-900ER SRM 53-00-53-2R-6L= 1.0" W= .5 R= 0" O= .040" D= .040".
